# SDR FDEA202309081561

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29113
- Aircraft time: 37,935 hours, 23,254 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A1111
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O, O
- Precautionary procedure: A, O, O, O

## Discrepancy

LEFT GEN DRIVE EICAS MESSAGE  RAN QRH - APU FAULT  DIVERTED TO KIAD.  NOTED DURING ENGINE RUN IDG DRIVE LIGHT STAYED ILLUMINATED AND LEFT GEN FAULT IMMEDIATELY AFTER ENGINE START. NOTED GENERATOR DRIVE RESET RING WOULD NOT RESET. REPLACED LEFT ENG IDG IAW ABOVE REF. ALL INDS CHECKED NORMAL.  COMPLIED WITH STEP 6 MTSI 24-10/8839  REQUESTED FULL POWER ENGINE RUN.  JRH PEFORMED ENGINE TAKEOFF POWER RUN IAW JRH AND ALL  PARAMETERS NORMAL.
